MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MINI CUTTING GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO MINI CUTTING GUIDE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6003-300-010
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was found in the sterile processing department at the user facility with the head of the device broken off.No medical intervention and no adverse consequences were reported with this event.As this event was discovered during sterile processing, there was no known patient involvement and no known delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
MINI CUTTING GUIDE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7812665
Report Number0001811755-2018-01612
Device Sequence Number13509990
Product Code HAW
UDI-Device Identifier04546540502094
UDI-Public04546540502094
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6003-300-010
Device Lot NumberA/09/2011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1